MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0

BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0
Model Number 02-01846
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Skin Inflammation/ Irritation (4545)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported on (b)(6) 2026, the patient experienced skin irritation resulting in burn scars while wearing the electrode - patch - universal 2 channels.The patient then reported concerns related to the mcot sensor 3.0 gold plates, as the patient was unsure whether the reaction was caused by the sensor or the patch adhesive.Philips am&d is currently conducting an investigation into the reported issue.
 
Event or Problem Description
It was reported on (b)(6) 2026, the patient experienced skin irritation resulting in burn scars while wearing the electrode - patch - universal 2 channels.The patient later reported concerns related to the mcot sensor 3.0 gold plates, as the patient was unsure whether the reaction was caused by the sensor or the patch adhesive.The patient stated that the burn was not related to sensor overheating or exposure to unexpected temperatures.The patient reported that both the sensor and patch were exposed to a 115°f heated hot yoga environment.The patient was informed that the sensor should not be worn in environments with extreme heat, including heated yoga rooms.However, a the patient reported that a hospital employee advised that wearing the sensor in the heated yoga room was acceptable.The patient sought medical attention and was awaiting follow-up from their physician at the time of reporting.The patient self-treated the affected area using neosporin.It was noted that the patient did not perform proper skin preparation and used an alcohol wipe prior to application.The patient reported no prior history of skin sensitivity or allergies.The patient was educated on proper device use per the patient education guide (peg) and was offered a lead wire adapter (lwa) and flex kit with electrodes.The patient declined these options and elected for an early disconnection.Multiple follow-up attempts were made to contact the patient; however, these attempts were unsuccessful.No additional information was provided.

Brand Name
C6 SENSOR 3.0
Common Device Name
MCOT SENSOR - 3.0
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key25116879
Report Number2133409-2026-00085
Device Sequence Number10249115
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10/$$+7SE24036414R
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01846
Device Catalogue Number02-01846
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELECTRODE - PATCH - UNIVERSAL 2 CHANNEL, 02-01609
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale